Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 953082, 7 pages
Research Article

Intersections of Translation of a Class of Self-Affine Sets

College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 20 September 2013; Revised 17 December 2013; Accepted 17 December 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Jian Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Lu, Yuru Zou, and Lijing Wang, “Intersections of Translation of a Class of Self-Affine Sets,” Journal of Applied Mathematics, vol. 2013, Article ID 953082, 7 pages, 2013. doi:10.1155/2013/953082